# SDR AALA202401179308

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 31,779 hours, 4,470 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shroud
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING FUEL SHROUD IN OUTBOARD SIDE OF NUMBER 2 PYLON IS MISALIGNED AND CRACKING. REMOVED, REPLACED AND LEAK CHECKED RIGHT HAND WING FUEL SHROUD IN OUTBOARD SIDE OF NUMBER 2 PYLON.
